Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What is the solution for premature ejaculation and weaker erections?

User rating for this question
Very Good
Answered by

Practicing since : 1995
Answered : 517 Questions
I am 45 yr old male(46 in a few weeks) and I have had about a year and a half of extreme stress(loss of family member followed by marital problems). Up till then I never had any issue with sexual performance but now I can get an erection but have trouble maintaining it as i seem to be more sensitive to sex with weaker(softer) erections and while trying to resist premature ejaculation I often lose my erection but after more foreplay I can get it back, other times everything works fine. As my marriage continues to struggle I believe my stress and anxiety are the main contributors to my ED issues. I get erections during sleep and in the morning that are strong but I have also lost weight while eating reguarly,again I attribute this to stress, anxiety and maybe depression. I exercise reguarly but nothing too extreme, am in great physical condition(noticable weight loss not withstanding) and need direction.I am hesitant to take anti-depressants which list ED problems as side effects. I would rather be sad and hard vs happy and soft anyday,LOL. I have used Cialis (break off and use less than 10mg) when sex was expected for about a year now and that helps but I dont like the muscle aches and flushing of the face and have also used/cycled all natural herbs for the last month or so until I noticed what I believe is shrinking testicles. I need helpful advice!! Your thoughts.
Posted Mon, 2 Dec 2013 in Men Sexual Problems
Answered by Dr. V. Sasanka 52 minutes later
Brief Answer: Cialis still the best bet Detailed Answer: Hi, What you have recounted is almost the classical story of a man having ED, and while it is easy and say if Cialis works, continue it, we also could lose sight of another issue which crops up in men entering mid-life. Testosterone deficiency is a possibility, and I suggest that if you can, confirm that Serum Total testosterone is in normal range, and this test should preferably be done at around 8 AM. Considering that you still have normal erections at night as earlier, it is unlikely but some of the features of late onset male hypogonadism is a depressed, edgy, irritable middle age male who also has some degree of loss of erections. If it turns out that testosterone is indeed in normal range, I would suggest that you take Cialis as earlier, probably 10 mg on an on-demand basis, preferably not more than 3 per week, but if things need to get better, may be make it 5 mg once every night irrespective of need. The side-effects you have already encountered, but believe me, there are other drugs which might give you some sort of an erection but may put you to sleep before you actually can achieve an erection. I really doubt if any of the other herbal supplements give even one per cent benefit, but if you are comfortable using them, I will not dissuade you from them. There is a drug called Dapoxetine which is available by prescription at 30 mg and 60 mg, which can reduce the tendency to premature ejaculation. Most of our patients who take Cialis with a combination of Dapoxetine have reported significant benefit, and can hold their ejaculation till an appropriate time. Hope I have been able to help you. If you can avoid stress, that might be the best medicine of all.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor